12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Some self-adjoint quantum semimartingales
View graph of relations

« Back

Some self-adjoint quantum semimartingales

Research output: Contribution to journalJournal article

Published

Journal publication date1/05/2006
JournalProceedings of the London Mathematical Society
Journal number3
Volume92
Number of pages26
Pages791-816
Original languageEnglish

Abstract

It is proved that the quantum stochastic gauge integral preserves self-adjointness of vacuum-adapted processes. This fact, together with bounded perturbations and the link between the Hudson–Parthasarathy calculus and vacuum-adapted theory, is used to produce many self-adjoint quantum semimartingales.

Bibliographic note

The final, definitive version of this article has been published in the Journal, Proceedings of the London Mathematical Society, 92 (3), pp 791-816 2006, © 2006 Cambridge University Press. RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics